# SDR SPUY201304080036

- Difficulty date: April 8, 2013
- Submitted: April 8, 2013
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 78,029 hours, 37,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RIGHT FUSELAGE OVERWING EXIT HATCH LOWER SILL INNER CHORD CRACKED 0.200 INCH AT STA 883.5.  REF N/R 0251
